# SDR SWAA2013021412662

- Difficulty date: February 1, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Part number: 39258191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ABOVE WING CENTER SECTION LBL 25 SEAT TRACK SUPPORT FITTING IS CRACKED AT LOWER LEG FS 737.  REMOVED AND REPLACED SUPPORT LBL 25 STA 737 P/N 3925819-1, PO 2300968 IAW B717 SRM 51-41-05, LOCATED & DRILLED NEW SUPPORT IAW B71
